Upset with Dr. - Forums at Psych Central


Reply
 
Thread Tools Display Modes
Old 12-19-2018, 04:19 PM #1
Zedsdead Zedsdead is offline
Member
 
Member Since: Jan 2017
Location: Canada
Posts: 237
Zedsdead Zedsdead is offline
Member
Zedsdead has no updates.
 
Member Since: Jan 2017
Location: Canada
Posts: 237

2 yr Member
Default Upset with Dr.

I have had anxiety for a long time. Been on medication for 2 years and have felt great since.
2 weeks ago, I started getting horrible heart palpitations with a tight chest. ECG was normal and doctor is continuing tests. 3 nights ago I had a funny episode in my sleep that included blankly staring, bitten my cheek and being so confused that I didnt know who I was.
Ever since, I have had muscle pain, extreme fatigue and headaches. I am obviously nervous about what happened, yet my doctor is putting all of this down to my panic disorder and doubled my meds and wants me to start benzos.

I dont feel this is anxiety... yet I'm upset that it has been shrugged off like this.

Does anybody's panic attacks resemble confusion and forgetfulness? I dont actually feel anxious when it happens. Only after when I come around.
Zedsdead is offline   Reply With QuoteReply With Quote
Hugs from:
Old 12-19-2018, 04:36 PM #2
AB2371's Avatar
AB2371 AB2371 is offline
Member
 
Member Since: Mar 2017
Location: in panic
Posts: 356
AB2371 AB2371 is offline
Member
AB2371's Avatar
AB2371 Editing
 
Member Since: Mar 2017
Location: in panic
Posts: 356

2 yr Member
156 hugs
given
Default Re: Upset with Dr.

Hey Zeds, I'm glad to hear your anxiety meds are working and have been working. Also, I'm glad to hear your ECG results are normal. I am bothered that your meds have now stopped working? and doubled? I think there is another factor in play. (undisclosed?) Most doctors would address fatigue and headaches and muscle pain as separate problems, but may increase meds due to increased anxiety. Keep in mind that anxiety is high for many around this time of year. Me, personally, I feel like a grinch. Do you want to change your meds at this time?? The nervousness may be due to other things going on in your life and, may pass in time. Id say, take what you need and leave what you don't. Focus on your health and try to get through the holiday season before reevaluating your symptoms. Time itself is surprisingly healing :0)
__________________
Just in case noone told you today...
Hello Good Morning You're doing great
I believe in you Nice butt

Believe, Listen, Earn, Think, Try, Love
AB2371 is offline   Reply With QuoteReply With Quote
"Thanks for this!" says:
Old 12-19-2018, 04:57 PM #3
Zedsdead Zedsdead is offline
Member
 
Member Since: Jan 2017
Location: Canada
Posts: 237
Zedsdead Zedsdead is offline
Member
Zedsdead has no updates.
 
Member Since: Jan 2017
Location: Canada
Posts: 237

2 yr Member
Default Re: Upset with Dr.

Quote:
Originally Posted by AB2371 View Post
Hey Zeds, I'm glad to hear your anxiety meds are working and have been working. Also, I'm glad to hear your ECG results are normal. I am bothered that your meds have now stopped working? and doubled? I think there is another factor in play. (undisclosed?) Most doctors would address fatigue and headaches and muscle pain as separate problems, but may increase meds due to increased anxiety. Keep in mind that anxiety is high for many around this time of year. Me, personally, I feel like a grinch. Do you want to change your meds at this time?? The nervousness may be due to other things going on in your life and, may pass in time. Id say, take what you need and leave what you don't. Focus on your health and try to get through the holiday season before reevaluating your symptoms. Time itself is surprisingly healing :0)
Hey!!! Yes I'm bothered that the meds suddenly stopped working, I switched from pristiq to zoloft about 3 months ago and I felt great up until the heart palpitations. Have been taking 50mg and he wants me at 100mg. When i check my pulse when I get the heart palps, I'm in the low 40s which isnt usually like my racing anxious heart.
The funny episode I had was like nothing I have ever felt before and was terrifying. The symptoms that have piled on since have scared me further... I dislike the thought of taking klonopin, in case of dependance.

My anxiety has never looked or felt anything like this. Especially not messing with my memory. Maybe the meds just arent strong enough and I do need to be on a stronger dose. My plan was to slowly wean off all ADs sometime soon so this was a little hard to accept I guess.

I do start therapy Friday morning so that will be good, I'm looking forward to it. Perhaps some trauma just resurfacing and I need to deal with it? Whatever it is, the fatigue is absolutely killing me. I look like a zombie.
Zedsdead is offline   Reply With QuoteReply With Quote
Hugs from:
Old 12-19-2018, 05:39 PM #4
AB2371's Avatar
AB2371 AB2371 is offline
Member
 
Member Since: Mar 2017
Location: in panic
Posts: 356
AB2371 AB2371 is offline
Member
AB2371's Avatar
AB2371 Editing
 
Member Since: Mar 2017
Location: in panic
Posts: 356

2 yr Member
156 hugs
given
Default Re: Upset with Dr.

Sounds like you may have had a minor nerve wrecking experience? Maybe you need to get a few goods nights sleep and your body is yelling at you. Personally, I like to stay active and that helps me sleep at night. A flout of symptoms all at once can be overwhelming. But you know what, anxiety effects majority of today's living population. New or worsening symptoms are not any less scary because others feel them too. So I am glad to hear you are working with a professional. However, stronger meds can also do so much for new symptoms. Don't underestimate the power of 'mind over matter'. When anxiety is at it's worst, reach into your toolkit of calming techniques and embrace your inner zombie
__________________
Just in case noone told you today...
Hello Good Morning You're doing great
I believe in you Nice butt

Believe, Listen, Earn, Think, Try, Love
AB2371 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 04:48 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.